Stability of the fixed point property in Hilbert spaces

被引:11
|
作者
Mazcuñán-Navarro, EM [1 ]
机构
[1] Univ Valencia, Dept Anal Matemat, Valencia 46100, Spain
关键词
D O I
10.1090/S0002-9939-05-08344-9
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper we prove that if X is a Banach space whose Banach-Mazur distance to a Hilbert space is less than root 5+root 17/2, then X has the fixed point property for nonexpansive mappings.
引用
收藏
页码:129 / 138
页数:10
相关论文
共 50 条
  • [31] Fixed point theorem and nonlinear complementarity problem in Hilbert spaces
    Wang, Hongjun
    Zheng, Yuchun
    [J]. JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, 2016, 9 (05): : 1957 - 1964
  • [32] ALGORITHMS FOR SPLIT COMMON FIXED POINT PROBLEMS IN HILBERT SPACES
    Zhao, J.
    Zong, H.
    Muangchoo, K.
    Kumam, P.
    Cho, Y. J.
    [J]. JOURNAL OF NONLINEAR AND VARIATIONAL ANALYSIS, 2018, 2 (03): : 273 - 286
  • [33] FIXED POINT AND ERGODIC THEOREMS FOR λ-HYBRID MAPPINGS IN HILBERT SPACES
    Aoyama, Koji
    Iemoto, Shigeru
    Kohsaka, Fumiaki
    Takahashi, Wataru
    [J]. JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 2010, 11 (02) : 335 - 343
  • [34] Iterative Methods for Fixed Point Problems in Hilbert Spaces Introduction
    Cegielski, Andrzej
    [J]. ITERATIVE METHODS FOR FIXED POINT PROBLEMS IN HILBERT SPACES, 2012, 2057 : 1 - 38
  • [35] Fixed point theorems for hybrid multivalued mappings in Hilbert spaces
    P. Cholamjiak
    W. Cholamjiak
    [J]. Journal of Fixed Point Theory and Applications, 2016, 18 : 673 - 688
  • [36] Fixed point theorems of (a,b)-monotone mappings in Hilbert spaces
    Lai-Jiu Lin
    Sung-Yu Wang
    [J]. Fixed Point Theory and Applications, 2012
  • [37] ON A STABILITY THEOREM FOR THE FIXED-POINT PROPERTY
    HO, CW
    [J]. FUNDAMENTA MATHEMATICAE, 1981, 111 (02) : 169 - 177
  • [38] Opial modulus and stability of the fixed point property
    Jiménez-Melado, A
    Llorens-Fuster, E
    [J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2000, 39 (03) : 341 - 349
  • [39] INVERSE LIMITS OF PROJECTIVE SPACES AND THE FIXED POINT PROPERTY
    Marsh, M. M.
    [J]. HOUSTON JOURNAL OF MATHEMATICS, 2010, 36 (03): : 945 - 957
  • [40] KKM property and fixed point theorems in metric spaces
    Chen, Chi-Ming
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2006, 323 (02) : 1231 - 1237